# SDR SWAA2015050139218

- Difficulty date: April 1, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6554862
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD INTERCOSTAL CORRODED AT BS 1016, RBL 25.  R & R INTERCOSTAL IAW SRM & DWG.
